# SDR DALA2019112006791

- Difficulty date: November 19, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 47,153 hours, 24,788 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Corroded
- Location: Air Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LIP SKIN BTW 3 AND 9 O CLOCK ON ENGINE 1. REPLACED THE AIR INTAKE COWL ON ENG #1 ASPER A320 FAM AMM.
